Journal of Inequalities and Applications (Jul 2021)

Statistical convergence in probabilistic generalized metric spaces w.r.t. strong topology

  • Rasoul Abazari

DOI
https://doi.org/10.1186/s13660-021-02669-w
Journal volume & issue
Vol. 2021, no. 1
pp. 1 – 11

Abstract

Read online

Abstract In this paper, the concept of probabilistic g-metric space with degree l, which is a generalization of probabilistic G-metric space, is introduced. Then, by endowing strong topology, the definition of l-dimensional asymptotic density of a subset A of N l $\mathbb{N}^{l}$ is used to introduce a statistically convergent and Cauchy sequence and to study some basic facts.

Keywords